# SDR 95ZZZX4387

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0004006A
- Condition: Strap Failed
- Location: Elt Battery
- Component: Artex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BONDING STRAP BETWEEN TWO OF THE SIX BATTERIES BECAME DISCONNECTED WHEN INSTALLING THE BATTERY INTO THE ELT.  THE METHOD OF ATTACHING THE STRAPS TO THE BATTERY APPEARS TO BE SPOT WELDS IN FOUR LOCATIONS ON EACH END OF THE STRAP.  ON THE FAILED END, ONE WELD DID NOT PENETRATE THROUGH TO THE CELL, AND AT THE OTHER THREE LOCATIONS, EACH OF THE WELDS WERE LOCATED AT THE STRAP EDGE ONLY.  THE ELT FAILED TO OPERATE DURING TEST.  THIS COULD VERY EASILY HAVE FAILED DURING NORMAL OPERATIONS (VIBRATION).
